Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red raised bumps on legs, thighs, shin, sore throat, mouth sores, on medicines, no relief. Throat cancer?

hi im michelle -single white female age 48-i have these red raised bumps all over my legs inside thighs, and lower shins-they are very red in patches and are hot to the touch--i also have noticed that I have been having a very sore throat , the roof of mouth has some sores up there and it is so itchy I cant take it anymore- cant sleep-- take benadryl- also pharmacist prescribed loratadine/antihistamine/pseudoephedrine/nasal decongestant--allergy&congestion all in one tablet 1x per day--still is not helping-throat so itchy (i do smoke--but have cut back to only 1-2 cigs a day past week cuz it hurts too much) now im scared that it might be some cancerous lesion-throat cancer -do you think this relates to the rash on my legs?? could it be the meds? the rash started before I started these meds though--and the leg rash has been for 2 weeks, the throat itchy for 1 week---help if you can, im calling my dr. tomorrow to get in asap to get this all checked out-but wanted your opinion if you can help me--greatly appreciated! Thanks Doctor, Michelle
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

I think it might be two different entities. Sore throat might be due to viruses which are the most common cause of it, most of them are self limiting and require only symptomatic treatment. I advice you to take the antihistamines, along with that i advice you for salt water gargling 5 to 6 times day.

Regarding rashes on leg, it is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.

I think it might be due to contact dermatitis, I advice you to wash the area with running water and apply any over the counter antihistamine cream.
If the symptom persists or severity increases i advice you to see physician.
Hope I have provided the information you needed.
Wish you good health. Take care.

Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor